Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Siidrraah

Accutane and Restless Arm (Help PLEASE)

Recommended Posts

Hello.  I'm 16 year old female and I am on 20mg of isotretinoin btw. This is my second post on this website and my current situation is that I have recently started Roaccutane (I'm From UK) and I've on my second week. A few days ago i was trying to get to sleep but couldn't cause I had a wierd and tingly feeling in my arm and if I don't move it, it drives me insane. Sometimes he feeling went onto leg also I've managed to get to sleep twice but yesterday I went to bed and I couldn't sleep and when I looked at the time I didn't sleep for 5 hours. Baring in mind I used to sleep for 10+ hours before accutane. And all day today I have had this restless arm and it's driving me nuts. Can someone tell me if they struggled with this and what the hell I should do. And also if there's any treatments at home I can do. I really don't want to stop the medication but college is going to start soon and what if it doesn't stop.

Edited by Siidrraah

Share this post


Link to post
Share on other sites

You could be having an allergic reaction or some type of side effect. I'd seek medical advice straight away. 

Share this post


Link to post
Share on other sites
2 minutes ago, Juwalker said:

You could be having an allergic reaction or some type of side effect. I'd seek medical advice straight away. 

 
Shall I phone my dermatologist? Or books GP appointment?

Share this post


Link to post
Share on other sites

I think Gp should be able to advise. Depends how easy your derm is to get hold of though. The derm would have more knowledge about that medication. I would get the soonest possible appointment / conversation with whoever you can get hold of first. 

Share this post


Link to post
Share on other sites

Are you on contraception because of accutane. That cud be affecting you. Get checked out for blood clots.

Share this post


Link to post
Share on other sites

You're on a pretty low dose at the moment so unless it's an allergic reaction (which I doubt it would be if it's taken two weeks to manifest) I think you should be ok. Juwalker is right though - you should probably see your dermatologist or GP just in case.

One thought though: I had my most noticeable side effects so far on my second week of treatment when I was on just 30mg. I had muscle tightness over my ribs, itchy scalp, tingly skin, a weird feeling in my sinuses. All those side effects only lasted a few days tops and disappeared by the third week, except for the itchy scalp which I'm treating successfully with a moisturising product. So it could just be your body adjusting. The important thing is not to worry!! If you stress out about something it will often make it worse because you're focusing your attention on it.

Share this post


Link to post
Share on other sites

Get off the poison NOW. Trust me it ruined my life so please stop taking the drug. There are many better alternatives to Accutane, trust me. Go to your dermatologist and ask for Skinoren gel instead.

Edited by Washer

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×